Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have been having frequent mild headaches, short term memory loss, dizziness and blurred vision.

Hi I m a 22 year old male. For about the past 2 months I have been having frequent mild headaches, short term memory loss, dizziness and blurred vision. When I m texting on my phone I have to look back at what I ve wrote because I miss words out and miss spell them. I feel like I m in my own little world at times. I haven t spoke to anyone about it yet but I am quite concerned, if you could give me any possible answers I would be very grateful. Thanks
Asked On : Thu, 27 Jan 2011
Answers:  2 Views:  790
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It sounds to me as if you are having migraines more so than headaches. I've already experienced these symptoms. Blurred vision e.g. is an aura which is also termed as double vision. Along with this comes dizziness and short memory loss. This is because it sounds to me as though you're having nausea also. Unfortunately because you're having nausea and aura, you had blurred vision (double vision) and that's why you couldn't see your phone properly. This does happen with migraines that consist of an aura. I honestly think you need to see your doctor and quick as you may need a migraine tablet. Migraines can last up to 1-3 days (24-72) hours. I'd also recommend you ask your doctor to do a blood test and check your blood pressure. Will you let me know how you get on?
Answered: Thu, 27 Jan 2011
Homeopath Dr. KOMAL vig's  Response
hello.. the memory loss n other symptoms are due to an over stressed mind and lower immunity...homeopathic medicines will be of great help to you..consult a homeopath..
you will be compleltely cured wit the help of homeoapthic medicine
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor